# SDR 98ZZZX3420

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65TT
- Make and model: Piper PA-31
- Aircraft serial: 317612078
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: MH100583410
- Condition: Loose
- Location: Exhaust Stack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST CLAMP CAME LOOSE IN-FLIGHT ALLOWING EXHAUST STACK TO COME LOOSE FROM THE TURBOCHARGER EXIT PORT ON THE LEFT ENGINE.  HOT EXHAUST GASSES BLISTERED THE PAINT ON THE AFT CENTER OF THE COWLING.  ENGINE WAS SECURED/FEATHERED AND UNEVENTFUL LANDING ACCOMPLISHED.
